VOL. 45 · NO. 4 | 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 45 (4), (1993)
No abstract available
Articles
Ei-ichi Sato
Tohoku Math. J. (2) 45 (4), 447-460, (1993) DOI: 10.2748/tmj/1178225839
KEYWORDS: 14J40, 14J10
No abstract available
Krzysztof Stempak
Tohoku Math. J. (2) 45 (4), 461-469, (1993) DOI: 10.2748/tmj/1178225840
KEYWORDS: 42C05, 42C15
No abstract available
Sampei Usui
Tohoku Math. J. (2) 45 (4), 471-484, (1993) DOI: 10.2748/tmj/1178225841
KEYWORDS: 14C30, 14D07, 32J25
No abstract available
Katsuhisa Mimachi
Tohoku Math. J. (2) 45 (4), 485-490, (1993) DOI: 10.2748/tmj/1178225842
KEYWORDS: 33D20, 39A10
No abstract available
Manabu Shirosaki
Tohoku Math. J. (2) 45 (4), 491-497, (1993) DOI: 10.2748/tmj/1178225843
KEYWORDS: 30D35
No abstract available
Rubén A. Hidalgo
Tohoku Math. J. (2) 45 (4), 499-503, (1993) DOI: 10.2748/tmj/1178225844
KEYWORDS: 30F20, 30F45
No abstract available
Hideo Imai
Tohoku Math. J. (2) 45 (4), 505-510, (1993) DOI: 10.2748/tmj/1178225845
KEYWORDS: 11S40, 11S80
No abstract available
Edward Cline, Brian Parshall, Leonard Scott
Tohoku Math. J. (2) 45 (4), 511-534, (1993) DOI: 10.2748/tmj/1178225846
KEYWORDS: 20G05, 17B10, 17B37, 20G10
No abstract available
Thomas Brady
Tohoku Math. J. (2) 45 (4), 535-537, (1993) DOI: 10.2748/tmj/1178225847
KEYWORDS: 20J05
No abstract available
Sheng Wang Wang, Ivan Erdélyi
Tohoku Math. J. (2) 45 (4), 539-554, (1993) DOI: 10.2748/tmj/1178225848
KEYWORDS: 47A35, 47A10, 47D03
No abstract available
Bruce G. Sloss, William F. Blyth
Tohoku Math. J. (2) 45 (4), 555-563, (1993) DOI: 10.2748/tmj/1178225849
KEYWORDS: 11K38, 11K06, 42C10
No abstract available
Ildefonso Castro, Francisco Urbano
Tohoku Math. J. (2) 45 (4), 565-582, (1993) DOI: 10.2748/tmj/1178225850
KEYWORDS: 53C40, 58F05
No abstract available
George Karakostas, I. P. Stavroulakis, Yumei Wu
Tohoku Math. J. (2) 45 (4), 583-605, (1993) DOI: 10.2748/tmj/1178225851
KEYWORDS: 45D05, 34K15
No abstract available
Nobumitsu Nakauchi
Tohoku Math. J. (2) 45 (4), 607, (1993) DOI: 10.2748/tmj/1178225852
KEYWORDS: 35J70, 35J60
No abstract available
Back Matter
Tohoku Math. J. (2) 45 (4), (1993)
No abstract available
Back to Top